# SDR SWAA2021081322934

- Difficulty date: January 23, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1030 S2l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON 'L' ANGLE BRACKET AT STA 1030; BETWEEN STR2L AND 2R; LBL 9 - RBL 9 (EXTERNAL) WL 302 / REMOVED AND REPLACED STIFFNER ON STA. 1030; BETWEEN STR 2L AND 2R IN REFERENCE TO BDW #148A3110 AND SRM 51-40-02-0G-0 P/N 69-69859-2 OUT OF LIMITS DUE TO NO SRM LIMITS
